# SDR UALA2010090703267

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 40,664 hours, 16,055 cycles
- Engine: Iae V2522A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OTBD TRACK SIDE PLATE STIFFENER ON LT WING NR5 SLAT TRACK WELL.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REPAIR ANGLE IAW REO-L01268 AND RAS-BAE-1013919-2010. CAT "A" REPAIR.
